# SDR MASA200600283

- Difficulty date: January 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,439 hours, 12,796 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ASH 7132 GSP - ABORTED TAKEOFF FOR GENERATOR 2 DROPPING OFF LINE AT 65 KNOTS.  PILOT RESET THE SYSTEM PER THE CFM.
